Alert archive / Alaska / Red Flag Warnings in 2007

Red Flag Warning 15, NWS Anchorage, AK

June 10, 2007

NWS Anchorage, AK issued this red flag warning at Jun 10, 2007, 2:47 AM AKDT. It took effect at Jun 10, 2007, 2:00 PM AKDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2007, 2:47 AM AKDT (10:47 UTC)
In effect from
Jun 10, 2007, 2:00 PM AKDT
Expired
Jun 10, 2007, 8:49 PM AKDT
In force
7 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWAK61 PAFC 101547
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
747 AM ADT SUN JUN 10 2007

AKZ141-110400-
/X.NEW.PAFC.FW.W.0015.070610T2200Z-070611T0500Z/
COPPER RIVER BASIN-
747 AM ADT SUN JUN 10 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
ADT THIS EVENING FOR LOW HUMIDITY IN THE COPPER RIVER BASIN...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT
THIS EVENING FOR LOW HUMIDITY IN THE COPPER RIVER BASIN. 

THE WARM TEMPERATURES AND DRY AIRMASS OVER THE COPPER RIVER BASIN
WILL PERSIST THROUGH THIS EVENING BRINGING RELATIVE HUMIDITIES TO
15 PERCENT OR LESS IN AREAS OF THE COPPER RIVER BASIN THIS
AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMANENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$
2 follow-up statements
000
WWAK61 PAFC 110000
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
400 PM ADT SUN JUN 10 2007

AKZ145-110600-
/X.EXB.PAFC.FW.W.0015.000000T0000Z-070611T0600Z/
SUSITNA VALLEY-
400 PM ADT SUN JUN 10 2007

...RED FLAG WARNING IN EFFECT UNTIL 10 PM ADT THIS EVENING FOR 
LOW RELATIVE HUMIDITY FOR THE SUSITNA VALLEY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 10 PM ADT THIS EVENING. 

THE WARM TEMPERATURES AND DRY AIRMASS OVER THE SUSITNA VALLEY WILL
PERSIST THROUGH THIS EVENING BRINGING RELATIVE HUMIDITIES TO 15
PERCENT OR LESS IN AREAS OF THE SUSITNA VALLEY THIS AFTERNOON AND
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMANENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ141-110500-
/X.CON.PAFC.FW.W.0015.000000T0000Z-070611T0500Z/
COPPER RIVER BASIN-
400 PM ADT SUN JUN 10 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS
EVENING FOR LOW RELATIVE HUMIDITY IN THE COPPER RIVER BASIN...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING
FOR LOW RELATIVE HUMIDITY IN THE COPPER RIVER BASIN.

THE WARM TEMPERATURES AND DRY AIRMASS OVER THE COPPER RIVER BASIN
WILL PERSIST THROUGH THIS EVENING BRINGING RELATIVE HUMIDITIES TO
15 PERCENT OR LESS IN AREAS OF THE COPPER RIVER BASIN THIS
AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMANENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$
000
WWAK61 PAFC 110449
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
849 PM ADT SUN JUN 10 2007


AKZ145-110600-
/X.CAN.PAFC.FW.W.0015.000000T0000Z-070611T0600Z/
SUSITNA VALLEY-
849 PM ADT SUN JUN 10 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITIES HAVE STARTED TO RECOVER AS TEMPERATURES BEGIN
TO COOL. 

$$

AKZ141-110600-
/X.CAN.PAFC.FW.W.0015.000000T0000Z-070611T0500Z/
COPPER RIVER BASIN-
849 PM ADT SUN JUN 10 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITIES HAVE STARTED TO RECOVER AS TEMPERATURES BEGIN
TO COOL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this red flag warning went out at Jun 10, 12:00 AM AKDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 10, 12:00 AM AKDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM ADT SUN JUN 10 2007

.SHORT TERM FORECAST...
A SKINNY RIDGE STRETCHES ACROSS ALASKA FROM KOTZEBUE SOUTHEAST TO
MIDDLETON ISLAND. A WEAK TROUGH IS DRAPED ACROSS SOUTHWEST ALASKA
BUT IS PRODUCING VERY LITTLE IN THE WAY OF PRECIPITATION. A SMALL
CLOSED LOW OVER EASTERN ALASKA IS MOVING SOUTHWEST AND PRODUCING
SOME SHOWERS...BUT NO LIGHTNING. THIS LOW WILL STALL OVER THE MIDDLE
OF THE STATE BY THIS AFTERNOON. THE INCREASE IN MOISTURE (MAINLY
ALOFT) AND CYCLONIC FLOW SHOULD ALLOW SOME CONVECTIVE ACTIVITY THIS
AFTERNOON AND EVENING OVER THE COPPER AND SUSITNA ZONES...AND
ISOLATED THUNDERSTORMS AS WELL. HUMIDITIES WILL VERY LOW AGAIN OVER
THE COPPER RIVER VALLEY TODAY AS THE INCREASE IN MOISTURE WILL BEGIN
AT UPPER LEVELS AND ONLY SLOWLY WORK INTO THE LOWER LEVELS OVER THE
NEXT COUPLE OF DAYS. BASICALLY PLEASANT LATE SPRING WEATHER FOR THE
MOST PART EARLY THIS WEEK WITH TEMPERATURES GENERALLY ABOVE NORMAL.

.LONG TERM FORECAST...
THE GLOBAL MODELS ARE IN VERY GOOD AGREEMENT THROUGH AT LEAST DAY
TEN WITH RIDGES TO THE NORTH AND SOUTH OF ALASKA AND ABOVE NORMAL
HEIGHTS AND WEEK FLOW OVER THE STATE. THE STORM TRACK WILL REMAIN
WELL TO THE SOUTH OF THE STATE. SO THIS MEANS DIURNAL CONVECTIVE
SHOWERS...AND TEMPERATURES MOSTLY ABOVE NORMAL.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...NONE.
MARINE...NONE.
FIRE WEATHER...RED FLAG WARNING 141.

LUDWIG JUN 07

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:00 PM AKDTSmall Craft AdvisoryAFC24 hr
Jun 9, 11:00 PM AKDTSmall Craft AdvisoryAFC60 min
Jun 10, 11:00 AM AKDTSmall Craft AdvisoryAFC60 hr

Nearby

Red Flag Warnings in Alaska, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.